Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 177, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 28, 2012, 3:27 PM EDT for Shelby County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2012, 3:27 PM EDT (19:27 UTC)
- Expired
- Mar 28, 2012, 4:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Shelby County, KY
The radar
The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 3:45 PM EDT | HAIL 0.7 | 3 Sse Shelbyville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 2:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496
WUUS53 KLMK 281927
SVRLMK
KYC211-282000-
/O.NEW.KLMK.SV.W.0177.120328T1927Z-120328T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT WED MAR 28 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 400 PM EDT
* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SIMPSONVILLE...MOVING EAST AT 35 MPH. THIS STORM HAS A HISTORY OF
PRODUCING QUARTER SIZED HAIL IN JEFFERSON COUNTY.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
SHELBYVILLE...
JOYES AND FINCHVILLE...
VEACHLAND AND MIDDLETOWN HEIGHTS...
HOOPER AND SOUTHVILLE...
CLAY VILLAGE AND HEMP RIDGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3807 8505 3805 8508 3814 8538 3827 8538
3829 8499
TIME...MOT...LOC 1926Z 273DEG 32KT 3821 8538
WIND...HAIL 60MPH 1.00IN
$$
EER2 follow-up statements
306
WWUS53 KLMK 281947
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM EDT WED MAR 28 2012
KYC211-282000-
/O.CON.KLMK.SV.W.0177.000000T0000Z-120328T2000Z/
SHELBY KY-
347 PM EDT WED MAR 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN SHELBY COUNTY...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HOOPER...MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
WADDY AND PEYTONA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
&&
LAT...LON 3822 8501 3812 8504 3809 8505 3807 8505
3805 8508 3814 8538 3818 8538 3821 8529
TIME...MOT...LOC 1947Z 273DEG 32KT 3816 8515
WIND...HAIL 60MPH 1.00IN
$$
EER198
WWUS53 KLMK 281958
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT WED MAR 28 2012
KYC211-282008-
/O.EXP.KLMK.SV.W.0177.000000T0000Z-120328T2000Z/
SHELBY KY-
358 PM EDT WED MAR 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHELBY COUNTY WILL
EXPIRE AT 400 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PENNY SIZE HAIL...PERIODS OF HEAVY RAIN AND DANGEROUS
LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3822 8501 3812 8504 3809 8505 3807 8505
3805 8508 3814 8538 3818 8538 3821 8529
TIME...MOT...LOC 1958Z 273DEG 32KT 3815 8503
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:17 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 28, 2:17 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 217 PM EDT WED MAR 28 2012 .Forecast Update... Issued at 216 PM EDT Mar 28 2012 Quick update to account for Severe Thunderstorm Watch 112 which is in effect until 900 PM EDT. Convection continues to get organized across southern Indiana this afternoon. This activity will move southeast into Kentucky this afternoon. Main threats continue to be damaging winds and large hail. The best threat appears to be along and east of a line from Jasper Indiana to Somerset Kentucky...which is where the current watch resides. Update issued at 106 PM EDT Mar 28 2012 Surface cold front is now just pushing into our northern CWA. WSR-88D returns show convection beginning to fire along the front as convective temperatures have risen above 77 degrees. Good west-southwesterly flow within the lower PBL has also drawn high 50s dewpoints into the region. This has resulted in continued destabilization of the atmosphere across the western portions of the region. Objective analysis suggests that mixed layer CAPES are now in the 750-1250 J/Kg range and should increase over the next few hours. Recent AMDAR soundings out of KSDF still show a bit of CIN over the area, but this cap is eroding rapidly due to the rapid growth in the mixed layer. We expect that ongoing convection will continue to become better organized over the next few hours as the cold front plunges into the unstable and moistening airmass. Given the current wind fields and instability, still expect damaging winds and large hail to be the primary severe weather threats across the region. Will do a quick update to the forecast elements to better handle the clouds and PoP chances this afternoon. Will likely adjust PoPs up a bit in advance of the cold front. Current temperature structure looks good, but may have to bump highs up slightly in the north due to the stronger insolation that has occurred. Update issued at 1115 AM EDT Mar 28 2012 Combination of morning surface observations and satellite imagery reveal a cold frontal boundary located just north of the county warning area. The front generally extends from the SW-NE from just south of St. Louis to just south of Columbus, OH. This boundary is pushing southward at a decent clip and will be passing through southern Indiana over the next few hours. Out ahead of the front partly to mostly sunny skies were observed with temperatures warming into the lower-middle 70s. Dewpoints continue to rise slowly within the southwesterly low-level flow regime. The highest dewpoints are still out to our west and southwest where surface based instability is increasing. Current objective analysis techniques suggest that mixed layer CAPE values have increased across southwest KY with values in the 500-1000 J/Kg range. Proximity soundings suggest that we are capped near the 750 hPA level and that should hold for the remainder of the morning. Strong diurnal heating will lead to a well mixed atmosphere this afternoon which will eventually erode this cap rather quickly. Sounding analysis suggests that once we see dewpoints rise into the upper 50s and surface temperatures warm to above 77 degrees we should see convection fire. By that time, the front is expected to generally be south of the Ohio River. Latest high resolution HRRR, LMK WRF-ARW, and the SPC WRF runs all show a rapid increase in convection along the front this afternoon. Current thinking is that we'll see a zipper effect approach with convection backbuilding southwestward along the front early this afternoon. However, bulk of the convection would likely fire probably around or after 200 PM EDT. Combination of moderate instability and low shear suggests multicelluar/broken linear convection with damaging winds and large hail being the primary severe weather threats. Highest threat of severe looks to be south of the Ohio River...perhaps even south of the I-64 corridor or even along or just south of the WK/BG parkways. For now, have increased PoPs a bit across our KY counties for the afternoon with the highest values east of I-65 and south of I-64. Convection should push southward along the cold front and rapidly diminish after sunset due to the loss of heating and PBL stabilization. Current temperature structure looks good across the area and only minor adjustment to those elements were made with this update. Also backed off the clouds a bit...especially downstate where more sun is expected through the early afternoon hours. Updated forecast and graphical products have already been transmitted. .Short Term (Today through Thursday)... Issued at 310 AM EDT Mar 28 2012 Main challenge today is the coverage of showers and thunderstorms and potential for severe weather as a cold front drops southeast through the Ohio Valley. Low pressure is almost vertically stacked just NE of Lake Superior, with the cold front trailing back across Chicago and into central Missouri. Activity along the front has been quite limited overnight, with the only shower and thunderstorm activity from east-central Illinois into northern Indiana. As the cold front pushes southeast into Kentucky later today, convection is expected to fire along it as it gets into a more unstable, and slightly more moist environment. The NAM is the least bullish of the models in terms of precip, and does not develop anything until mid to late afternoon, when the front will be well into Kentucky. GFS shows a lot more precip along the Ohio River. NAM seems to have the best handle on things initially, so I am inclined to favor it. Lack of strong convergence along the front, and lack of deep moisture both weigh against significant development along the front. That said, it only takes 0.01 inch to verify a POP so have not completely discarded the GFS MOS, and will carry chance POPs with a relatively modest QPF. With CAPE somewhere between 1000-2000 J/kg and steep lapse rates, storms developing in the heat of the afternoon could produce large hail or damaging winds, so it is hard to argue with SPC Day 1 slight risk. Mild start to the day, strong southerly low-level flow, and lack of substantial cloud cover all support unseasonably warm temps this afternoon. Look for highs anywhere from the upper 70s over the Bluegrass to the mid 80s along the TN border. Cold front pushes through late in the day and should get far enough south to shut off POPs in the southern tier by midnight tonight. Temps tonight and Thursday will be quite a bit cooler than the preceding 24 hrs, but still several degrees above normal. .Long Term (Thursday Night through Tuesday)... Updated at 300 AM EDT Mar 28 2012 A fast zonal upper flow will be present across the northern CONUS Thursday night and Friday. The latest in a series of wet Pacific systems will be crashing onto the Oregon coast while a much weaker 500mb shortwave will move across the Upper Midwest. 500mb ridging more typical of late spring will continue across the southern states. This will ensure continued unseasonably mild temperatures all the way through at least late Monday. High pressure centered over the Great Lakes late Thursday will move off to the east. Ahead of a surface trough forecast to move across the plains, winds will veer to the south by Friday morning. This will allow Gulf moisture to overspread the Lower Ohio Valley by Friday afternoon. PWATs will increase to over one inch by Friday afternoon along with very warm temperatures and pretty stout instability. Both the GFS and the latest NAM show weak low pressure moving across northern Indiana Friday afternoon with central Kentucky within the warm sector of this cyclone. Expect scattered storms to develop Friday afternoon and continue through the evening or early morning hours on Saturday as this cold front moves southeast across the Commonwealth. Feel that with sufficient heating, some storms Friday evening could be quite strong. Highs Friday may challenge 80 across south central Kentucky. A weak front will slide south of Kentucky early Saturday as high pressure briefly builds south across the Great Lakes. The Bluegrass and southern Indiana will just get a piece of some cooler air that will move into Ohio. Highs Saturday will fall into the mid to upper 60s across our north. A powerful cyclone crossing the Rockies late Sunday is forecast by both the ECMWF and the GFS both become negatively tilted as a strong westerly jet streaks across the Intermountain West. Low pressure will deepen and move northeast just west of Lake Michigan by early Monday. Its associated cold front will approach the Ohio River Monday afternoon and will bring a chance of associated convection. Southwest flow ahead of this system will likely bring quite warm temperatures both Sunday and Monday with high in the mid to upper 70s. && .Aviation (18Z TAF Issuance)... Updated at 1257 PM EDT Mar 28 2012 In general, expect VFR conditions to prevail through much of the TAF period. Surface cold front is located across southern Indiana early this afternoon and is moving southward. As convective temperatures are reached, we should see a broken line of showers and thunderstorms develop along the advancing cold front. These storms will likely impact the KSDF and KLEX terminals between 28/18-22Z time frame. For now, will keep VCTS in the forecast at the terminals and will adjust the forecast as needed once convective trends and movement are established. Ahead of the front, southwest winds of 12-15kts with gusts up to 22-24kts will be possible. Winds will shift to the west and then northwest this evening as the front sinks south of the region. VFR conditions along with clearing skies is likely after 29/00Z at the terminals. Depending on the amount of rainfall this afternoon, patchy MVFR fog may be possible at KLEX and KBWG later tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........MJ Short Term.......RAS Long Term........JSD Aviation.........MJ
Hazardous weather outlook, Mar 28, 10:50 AM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1050 AM EDT WED MAR 28 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-290800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1050 AM EDT WED MAR 28 2012 /950 AM CDT WED MAR 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL SWING SOUTHWARD THROUGH THE OUTLOOK AREA THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONT AND THESE STORMS COULD BECOME STRONG OR SEVERE. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THE HIGHEST THREAT OF SEVERE WEATHER IS EXPECTED TO BE SOUTH OF THE OHIO RIVER THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE WILL MOVE ACROSS NORTHERN INDIANA ON FRIDAY. SCATTERED THUNDERSTORMS MAY DEVELOP FRIDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT. STRONG INSTABILITY AND MOISTURE MAY ALLOW SOME OF THESE STORMS TO BECOME SEVERE...WITH ISOLATED OCCURRENCES OF LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE POSSIBLE MONDAY...WITH LIGHTNING AND BRIEF HEAVY RAIN ACCOMPANYING ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS KENTUCKY ARE REQUESTED TO REPORT ANY LARGE HAIL OR DAMAGING WINDS THIS AFTERNOON TO THE NATIONAL WEATHER SERVICE. RAS/JSD/MJ
In the hours before
Local storm report, Mar 28, 3:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL LOUISVILLE 38.22N 85.74W
03/28/2012 E1.00 INCH JEFFERSON KY TRAINED SPOTTER
AT PRESBYTERIAN THEOLOGICAL SEMINARY.
&&
EVENT NUMBER LMK1200473
MRCLocal storm report, Mar 28, 3:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL MIDDLETOWN 38.24N 85.52W
03/28/2012 E1.00 INCH JEFFERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200474
MRCLocal storm report, Mar 28, 3:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL LOUISVILLE 38.22N 85.74W
03/28/2012 E1.00 INCH JEFFERSON KY TRAINED SPOTTER
GENE SNYDER AND SHELBYVILLE RD
&&
EVENT NUMBER LMK1200475
MRCLocal storm report, Mar 28, 3:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL LOUISVILLE 38.22N 85.74W
03/28/2012 E1.00 INCH JEFFERSON KY TRAINED SPOTTER
HIKES POINT.
&&
EVENT NUMBER LMK1200476
MRCSpecial weather statement, Mar 28, 3:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT WED MAR 28 2012
KYZ036-041>043-281945-
BOURBON-FAYETTE-NICHOLAS-SCOTT-
320 PM EDT WED MAR 28 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF GEORGETOWN...AND MOVING EAST AT
45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY
SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM. SHOULD THIS STORM STRENGTHEN FURTHER...A SEVERE
THUNDERSTORM WARNING WILL BE REQUIRED FOR LARGER HAIL.
* THIS STORM WILL ALSO IMPACT...
PARIS...
MONTEREY AND HUTCHISON...
SIDVILLE AND ESCONDIDA...
STONY POINT AND AUSTERLITZ...
NORTH MIDDLETOWN AND BLACKS CROSSROADS...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
118 AND 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3818 8398 3811 8408 3809 8419 3808 8423
3812 8456 3827 8454 3826 8390
TIME...MOT...LOC 1920Z 274DEG 38KT 3818 8439
RSLocal storm report, Mar 28, 3:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL JEFFERSONTOWN 38.21N 85.57W
03/28/2012 E1.00 INCH JEFFERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200477
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:50 PM EDT | Special Weather Statement | LMK | Harrison | 25 min |
| Mar 28, 2:54 PM EDT | Special Weather Statement | LMK | Jefferson | 36 min |
| Mar 28, 3:02 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 28 min |
| Mar 28, 3:20 PM EDT | Special Weather Statement | LMK | Bourbon | 25 min |
| Mar 28, 3:29 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 31 min |
| Mar 28, 3:34 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 26 min |
| Mar 28, 3:39 PM EDT | Special Weather Statement | LMK | Meade | 36 min |
| Mar 28, 3:40 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 35 min |
| Mar 28, 3:42 PM EDT | Special Weather Statement | LMK | Spencer | 33 min |
| Mar 28, 3:49 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 26 min |
| Mar 28, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 24 min |
| Mar 28, 3:59 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 31 min |
| Mar 28, 4:07 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 23 min |
| Mar 28, 4:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Shelby, Woodford | 31 min |
| Mar 28, 4:21 PM EDT | Special Weather Statement | LMK | Nicholas | 9 min |
| Mar 28, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 18 min |
| Mar 28, 4:36 PM EDT | Special Weather Statement | LMK | Washington | 24 min |
| Mar 28, 4:44 PM EDT | Special Weather Statement | LMK | Jessamine | 31 min |
| Mar 28, 4:57 PM EDT | Special Weather Statement | LMK | Clark | 3 min |
| Mar 28, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Jessamine, Madison | 24 min |
| Mar 28, 5:12 PM EDT | Special Weather Statement | LMK | Hardin | 33 min |
| Mar 28, 5:40 PM EDT | Special Weather Statement | LMK | Madison | 20 min |
| Mar 28, 6:41 PM EDT | Special Weather Statement | LMK | Lincoln | 34 min |
| Mar 28, 6:46 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 19 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.